# SDR 95ZZZM504

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MA
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE START VALVE WOULD NOT ENGAGE, RETURNED TO GATE.  DMI START VALVE AND MANUAL START IN MDW AND MSP.
